# SDR FDEA201310132494

- Difficulty date: October 13, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 42,616 hours, 30,501 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A54611155501
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FWD ENGINE MOUNTS HAVE PITTING CORROSION IN BOTH FWD MOUNT HOLES AND THE AFT OTBD MOUNT HOLE.  PERFORMED REPAIR IAW SRM 54-51-18 WITH FABRICATED BUSHINGS.
